On the maximal spectrum of commutative semiprimitive rings

Tom 83 / 2000

K. Samei Colloquium Mathematicum 83 (2000), 5-13 DOI: 10.4064/cm-83-1-5-13

Streszczenie

The space of maximal ideals is studied on semiprimitive rings and reduced rings, and the relation between topological properties of Max(R) and algebric properties of the ring R are investigated. The socle of semiprimitive rings is characterized homologically, and it is shown that the socle is a direct sum of its localizations with respect to isolated maximal ideals. We observe that the Goldie dimension of a semiprimitive ring R is equal to the Suslin number of Max(R).

Autorzy

  • K. Samei

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek